# SDR DALA2025090806584

- Difficulty date: September 6, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N386DN
- Make and model: Airbus A321-211
- Aircraft serial: 8947
- Aircraft time: 19,106 hours, 8,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR SUPPORT +Y765 AT LEVEL FR68 AT AFT GALLEY AREA.  REPLACED FLOORBEAM Y765 BTW FR66 TO FR70 AT AFT GALLEY AREA IAW SRM 51-72-11,  SRM 51-42-11, & DWG D53472904. (LP 1185125)
